Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 28, NWS Denver/Boulder, CO

June 12, 2015Douglas County, Colorado

NWS Denver/Boulder, CO issued this river flood warning at Jun 12, 2015, 8:46 AM MDT for Douglas County, Colorado. It took effect at Jun 12, 2015, 9:50 AM MDT. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Jun 12, 2015, 8:46 AM MDT (14:46 UTC)
In effect from
Jun 12, 2015, 9:50 AM MDT
Expired
Jun 12, 2015, 6:15 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
Minor

County Douglas County, CO

The radar

The Denver radar (KFTG), 53 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Plum Creek (CO) near Sedalia (LOVC2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06709000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WGUS45 KBOU 121446
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
846 AM MDT FRI JUN 12 2015

...The National Weather Service in Denver has issued a Flood Warning 
for the following rivers in Colorado... 

  Plum Creek near Sedalia affecting Douglas County.

.moderate to heavy rain has been falling over central douglas county
since 5 am this morning.  between 1 and 2 inches of rain has been
measured.  the heavy rain falling on already saturated ground will
cause rapid rises on plum creek through this morning.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk into water of unknown depth. The roadway or 
pathway may be washed out and water could be much deeper than you 
think. Keep children and others away from fast flowing water and 
storm drains which could become deadly during high water.

&&

COC035-130015-
/O.NEW.KBOU.FL.W.0028.150612T1550Z-150613T0015Z/
/LOVC2.1.ER.150612T1550Z.150612T1600Z.150612T1815Z.NO/
846 AM MDT FRI JUN 12 2015

The National Weather Service in Denver has issued a 

* Flood Warning for 
  the Plum Creek near Sedalia.
* until this evening.
* At  8:31 AM Friday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 8.1 feet by late this morning.The river will fall 
  below flood stage by this afternoon.
* Impact...At 8.0 feet...Considerable lowland and meadow flooding 
  occurs.
* Flood history...This crest compares to a previous crest of 7.6 feet 
  on Jul 12 2014.

&&

LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499
 3950 10503                       

$$
4 follow-up statements
102 
WGUS85 KBOU 121610
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
1010 AM MDT FRI JUN 12 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  South Boulder Creek near Eldorado Springs affecting Boulder 
  County.
  Cache La Poudre River at the Canyon Mouth affecting Larimer 
  County.
  South Platte River at South Platte affecting Jefferson County.

...The Flood Warning continues for the following rivers in 
Colorado...
 
  Cache La Poudre River near Greeley affecting Weld County. 
  South Platte River at Henderson affecting Adams County. 
  South Platte River near Kersey affecting Weld County. 
  South Platte River near Weldona affecting Morgan County. 
  South Platte River near Balzac affecting Logan...Morgan and 
  Washington Counties.
  Plum Creek near Sedalia affecting Douglas County. 

.Rain will be decreasing this morning. Some showers and 
thunderstorms are expected mainly farther south this afternoon. 
However...not expecting intense rainfall like that seen on Friday 
afternoon and overnight. Storms will be weaker today due to a more 
stable airmass and less moisture. The Cache La Poudre River and 
South Platte River levels from Weld County downstream are expected 
to rise as all the runoff from the rainfall the past 24 hours 
makes its way downstream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC035-130015-
/O.CON.KBOU.FL.W.0028.000000T0000Z-150613T0015Z/
/LOVC2.1.ER.150612T1502Z.150612T1531Z.150612T1815Z.NO/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the Plum Creek near Sedalia.
* until this evening...or until the stream falls below flood stage.
* At 9:31 AM Friday the stage was 8.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 8.0 feet...Considerable lowland and meadow flooding 
  occurs.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Sep 14 2013.

&&

LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499
 3950 10503                       

$$

COC069-121640-
/O.CAN.KBOU.FL.W.0025.000000T0000Z-150614T0300Z/
/FTDC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM MDT FRI JUN 12 2015

The Flood Warning is cancelled for
  the Cache La Poudre River at the Canyon Mouth.
* At 9:45 AM Friday the stage was 6.9 feet.
* Flood stage is 7.5 feet.
* Forecast...The river crested below flood stage at 6.9 feet. The 
  river will fall to 6.8 feet by .
* Impact...At 7.5 feet...Considerable overbank flow and localized 
  flooding occurs downstream in and near Fort Collins.
* Flood history...This crest compares to a previous crest of 6.9 feet 
  on Jun 12 2010.

&&

LAT...LON 4071 10524 4067 10523 4066 10519 4062 10513
 4061 10514 4067 10525            

$$

COC123-132210-
/O.EXT.KBOU.FL.W.0013.000000T0000Z-150618T1200Z/
/GRPC2.1.SM.150602T1045Z.150613T1200Z.150618T0600Z.UU/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the Cache La Poudre River near Greeley.
* until Thursday morning...or until the stream falls below flood 
  stage.
* At 9:30 AM Friday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.0 feet by 
  Saturday morning. The river will fall below flood stage early 
  Thursday morning.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Jun 14 1983.

&&

LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462
 4043 10474 4043 10488            

$$

COC059-121640-
/O.CAN.KBOU.FL.W.0022.000000T0000Z-150614T1200Z/
/SPTC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM MDT FRI JUN 12 2015

The Flood Warning is cancelled for
  the South Platte River at South Platte.
* At 9:00 AM Friday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will crest below flood stage at 6.8 feet this 
  afternoon.
* Impact...At 7.0 feet...There is flooding of low lying areas and 
  water over sections of the Y Camp Road south of Deckers.
* Flood history...This crest compares to a previous crest of 6.8 feet 
  on May 22 1973.

&&

LAT...LON 3925 10524 3935 10518 3941 10518 3942 10515
 3935 10517 3925 10522            

$$

COC001-122140-
/O.EXT.KBOU.FL.W.0023.000000T0000Z-150612T2140Z/
/HNDC2.2.ER.150612T0541Z.150612T0915Z.150612T1540Z.UU/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the South Platte River at Henderson.
* until this afternoon...or until the stream falls below flood stage.
* At 9:30 AM Friday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage
  this morning.
* Impact...At 10.0 feet...The South Platte River overflows onto roads 
  in the Fort Lupton area.
* Flood history...This crest compares to a previous crest of 10.1 feet
  on Jul 13 2011.

&&

LAT...LON 3981 10497 4002 10483 4028 10488 4020 10482
 3999 10481 3981 10494            

$$

COC123-132210-
/O.EXT.KBOU.FL.W.0014.000000T0000Z-150615T1200Z/
/KERC2.1.SM.150604T1330Z.150613T1800Z.150615T0600Z.UU/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the South Platte River near Kersey.
* until Monday morning...or until the stream falls below flood stage.
* At 9:30 AM Friday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.0 feet by 
  Saturday afternoon. The river will fall below flood stage early 
  Monday morning.
* Impact...At 11.5 feet...Southern sections of Hardin are flooded.
* Flood history...This crest compares to a previous crest of 11.0 feet
  on May 31 1995.

&&

LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428
 4040 10460 4026 10487            

$$

COC087-132210-
/O.EXT.KBOU.FL.W.0016.000000T0000Z-150615T1800Z/
/WNAC2.1.RS.150607T1050Z.150614T1200Z.150615T1200Z.UU/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the South Platte River near Weldona.
* until Monday afternoon...or until the stream falls below flood 
  stage.
* At  9:45 AM Friday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday afternoon and 
  continue to rise to near 10.5 feet by Sunday morning.The river will
  fall below flood stage by Monday morning.
* Impact...At 11.0 feet...There is widespread flooding along the 
  river. Water flows over Colorado Highway 144 and the railroad 
  tracks near Goodrich.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388
 4033 10399 4027 10428            

$$

COC075-087-121-132210-
/O.EXT.KBOU.FL.W.0024.150614T1500Z-150615T1800Z/
/BZNC2.1.ER.150614T1500Z.150614T1800Z.150615T1200Z.UU/
1010 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the South Platte River near Balzac.
* from Sunday morning to Monday afternoon...or until the stream falls
  below flood stage.
* At  9:30 AM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 10.1 feet by Sunday evening.The river will fall below 
  flood stage by Monday morning.
* Impact...At 10.0 feet...Minor flooding occurs at Sterling.
* Flood history...This crest compares to a previous crest of 10.4 feet
  on May 3 1999.

&&

LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322
 4026 10363 4027 10389            

$$

COC013-121640-
/O.CAN.KBOU.FL.W.0021.000000T0000Z-150613T1200Z/
/BELC2.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1010 AM MDT FRI JUN 12 2015

The Flood Warning is cancelled for
  the South Boulder Creek near Eldorado Springs.
* At  9:15 AM Friday the stage was 4.4 feet.
* Flood stage is 4.5 feet.
* Forecast...The river crested below flood stage at 4.4 feet. The 
  river will fall to 4.3 feet by .
* Impact...At 4.5 feet...Houses between Eldorado Springs and Marshall 
  begin to flood.
* Flood history...This crest compares to a previous crest of 4.4 feet 
  on Jun 18 1995.

&&

LAT...LON 3995 10535 3994 10528 3997 10523 3996 10522
 3992 10529 3994 10536            

$$
996 
WGUS45 KBOU 121624
FLWBOU
   
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
1024 AM MDT FRI JUN 12 2015

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Colorado...
  Plum Creek near Sedalia affecting Douglas County.

.Moderate flooding is occurring on Plum Creek. Plum Creek water
levels should begin to fall in northern Douglas County this morning
as rainfall decreases.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk into water of unknown depth. The roadway or 
pathway may be washed out and water could be much deeper than you 
think. Keep children and others away from fast flowing water and 
storm drains which could become deadly during high water.

&&

COC035-130010-
/O.EXT.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/
/LOVC2.2.ER.150612T1502Z.150612T1601Z.150612T1810Z.NO/
1024 AM MDT FRI JUN 12 2015

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
  Plum Creek near Sedalia.
* At 10:01 AM Friday the stage was 10.2 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 10.0 feet...There is moderate flooding of agricultural 
  land near the creek.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Sep 14 2013.

&&

LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499
 3950 10503                       

$$
806 
WGUS85 KBOU 121702
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
1102 AM MDT FRI JUN 12 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Plum Creek near Sedalia affecting Douglas County. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from the steep banks of rivers and streams. During a flood,
saturated banks can easily break off and fall into potentially 
deadly, fast flowing flood waters.

&&

COC035-130010-
/O.CON.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/
/LOVC2.2.ER.150612T1502Z.150612T1616Z.150612T1810Z.NO/
1102 AM MDT FRI JUN 12 2015

The Flood Warning continues for
  the Plum Creek near Sedalia.
* until this evening...or until the stream falls below flood stage.
* At 10:31 AM Friday the stage was 10.8 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by this 
  afternoon.
* Impact...At 10.0 feet...There is moderate flooding of agricultural 
  land near the creek.
* Flood history...This crest compares to a previous crest of 8.9 feet 
  on Sep 14 2013.

&&

LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499
 3950 10503                       

$$
959 
WGUS85 KBOU 121840
FLSBOU
   
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE DENVER CO
1240 PM MDT FRI JUN 12 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...
 
  Plum Creek near Sedalia affecting Douglas County.

.Rain has ended. Flood waters have receded...and are no longer
expected to pose a threat to life or property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please continue to heed any road closures.

&&

COC035-121910-
/O.CAN.KBOU.FL.W.0028.000000T0000Z-150613T0010Z/
/LOVC2.2.ER.150612T1502Z.150612T1616Z.150612T1739Z.NO/
1240 PM MDT FRI JUN 12 2015

The Flood Warning is cancelled for
  the Plum Creek near Sedalia.
* At 12:00 PM Friday the stage has fallen to 4.7 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 11:39 AM Friday.
* Forecast...The river will continue to fall to 4.5 feet this
 afternoon.


&&

LAT...LON 3952 10503 3943 10497 3943 10499 3945 10499
 3950 10503                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 3:12 AM MDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 12, 3:12 AM MDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
312 AM MDT FRI JUN 12 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 312 AM MDT FRI JUN 12 2015

UPPER LEVEL OVER COLORADO WILL SHIFT EAST ACROSS THE STATE TODAY
AND INTO KANSAS AND NEBRASKA TONIGHT. A LARGE AREA OF SHOWERS AND
THUNDERSTORMS HAS MOVED ONTO THE PLAINS OF KANSAS...OKLAHOMA AND
TEXAS. BEHIND IT OVER COLORADO...JUST SCATTERED SHOWERS EXIST.
EXPECTED SCATTERED SHOWERS TO CONTINUE THROUGH THE MORNING HOURS
ACROSS THE AREA.

AIRMASS BECOME SLIGHTLY UNSTABLE THIS AFTERNOON WITH CAPES UP TO
500 J/KG OVER PARTS OF THE AREA. IT WILL REMAIN MOIST...SO WILL
KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST. DRIER
AIR WILL BE MOVING IN FROM THE NORTHWEST THIS AFTERNOON BEHIND THE
LOW...SO WILL HAVE LOWER POPS OVER NORTHERN PARTS OF THE AREA. THE
THREAT FOR HEAVY RAIN WILL BE LOWER TODAY DUE TO DRYING AND FEWER
AND WEAKER THUNDERSTORMS.

AS THE UPPER LEVEL LOW MOVES EAST OF THE STATE TONIGHT...DRIER
WILL MOVE INTO THE AREA BEHIND IT. SHOWERS AND STORMS ARE EXPECTED
TO COME TO AN END THIS EVENING.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 312 AM MDT FRI JUN 12 2015

SATURDAY THROUGH SUNDAY A DISORGANIZED SET OF UPPER LEVEL TROUGHS
WILL BE OVER THE SOUTHWEST REGION. MODELS CONTINUE TO INDICATE
WEAK WEST TO NORTHWEST FLOW ALOFT. MOISTURE REMAINS HIGH OVER
COLORADO BRINGING A CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS
TO NE COLORADO. HIGHS WILL INCREASE INTO THE LOWER 80S FOR THE
WEEKEND WITH DEWPOINTS HOVERING AROUND MID 50S. WEAK UPSLOPE
PROVIDED BY A LEE SIDE TROUGH AND SURFACE HIGH PRESSURE OVER THE
WEST WILL ALLOW FOR MUCH OF THE CONVECTION TO TAKE PLACE CLOSER TO
THE FOOTHILLS.

FOR SUNDAY NIGHT THROUGH MONDAY AN UPPER LEVEL TROUGH WILL DIP
SOUTH PUSHING A SURFACE FRONT OVER THE PLAINS. THIS WILL BRING
INCREASED SHOWERS TO THE NE PLAINS AS WELL AS DROP TEMPERATURES
BACK INTO THE 70S FOR MONDAY. UPPER AIR SOUNDING SHOW SOME COOLING
ALOFT WITH INCREASE INSTABILITY MONDAY AFTERNOON THAT COULD LEAD
TO SOME CONVECTIVE STORMS OVER THE PLAINS.

TUESDAY THROUGH THURSDAY INCREASED WESTERLY FLOW ALOFT WILL BRING
ZONAL FLOW OVER COLORADO. MOISTURE WILL LINGER ENOUGH TO ALLOW FOR
A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS BUT LESS IN
COVERAGE THEN SEEN IN PREVIOUS DAYS. TEMPERATURES WILL REBOUND
BACK INTO THE UPPER 70S AND LOWER TO MID 80S BY THURSDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 312 AM MDT FRI JUN 12 2015

RAIN SHOWERS HAVE DISSIPATED FOR THE TIME BEING BUT CEILINGS WILL
FLUCTUATE BETWEEN IFR AND MFR THROUGH THE EVENING WITH ANOTHER
CHANCE OF LIGHT RAIN FROM 12 TO 15Z. CONDITIONS WILL SLOWLY
IMPROVE DURING THE MORNING HOURS WITH SOME CONVECTION POSSIBLE
LATE AFTERNOON SO WILL MAINTAIN THE PROB 30 FOR NOW. CEILINGS ARE
FORECASTED TO BECOME VFR BY 02Z WITH WINDS SWITCHING TO A MORE
DIURNAL PATTERN BY 06Z TONIGHT INTO TOMORROW.

&&

.HYDROLOGY...
ISSUED AT 312 AM MDT FRI JUN 12 2015

THREAT FOR HEAVY RAIN HAS ENDED AND THE FLASH FLOOD WATCH HAS
BEEN CANCELED. RAIN FROM YESTERDAY'S SHOWERS AND STORMS CAUSE MANY
RIVER AND CREEKS TO RISE AND FLOOD. MOST OF THE SMALLER CREEKS AND
STREAMS ARE BACK IN THEIR BANKS. MINOR FLOODING IS EXPECTED TO
CONTINUE ALONG PARTS OF THE MAIN RIVERS. THERE ARE MANY FLOOD
ADVISORIES AND WARNING IN EFFECT TO COVER THIS.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...MAINLY
OVER SOUTHERN PARTS OF THE AREA. BRIEF HEAVY RAIN WILL BE
POSSIBLE. HOWEVER...STORMS WILL BE WEAKER TODAY DUE TO LESS
MOISTURE AND INSTABILITY.

RIVERS WILL CONTINUE TO RUN HIGH WITH PREVIOUS RAINFALL AND
SNOWMELT. AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE EXTENDED
PERIOD ALTHOUGH DECREASED IN CONVERGE COULD STILL CONTRIBUTE TO
HIGHER FLOWS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON MDT TODAY FOR COZ036-041-046-047.

&&

SHORT TERM...MEIER
LONG TERM...BOWEN
AVIATION...BOWEN
HYDROLOGY...BOWEN/MEIER
Hazardous weather outlook, Jun 12, 4:00 AM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
400 AM MDT FRI JUN 12 2015

COZ030>051-131000-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
400 AM MDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS COLORADO
TODAY AND BRING SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH
COOL TEMPERATURES. BRIEF HEAVY RAIN AND SMALL HAIL WILL BE
POSSIBLE WITH THE THUNDERSTORMS. THE LOW WILL MOVE EAST OF THE
AREA TONIGHT BRINGING DRIER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES WILL INCREASE THIS WEEKEND WITH AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS POSSIBLE BOTH DAYS. STORMS FOR
THE WEEK WILL BE MORE ISOLATED BUT YOU CAN EXPECT A SLIGHT CHANCE
OF AFTERNOON SHOWERS OR THUNDERSTORMS EACH DAY WITH HIGHS IN THE
70S AND UPPER 80S BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 12, 8:13 AM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
813 AM MDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     HEAVY RAIN       4 WSW THURMAN           39.57N 103.29W
06/12/2015  M1.66 INCH       WASHINGTON         CO   TRAINED SPOTTER

0745 AM     HEAVY RAIN       4 SE DENVER             39.69N 104.91W
06/12/2015  M3.74 INCH       DENVER             CO   TRAINED SPOTTER

0600 AM     HEAVY RAIN       10 NE PAWNEE BUTTES     40.93N 103.87W
06/12/2015  M1.99 INCH       WELD               CO   TRAINED SPOTTER

0938 PM     HEAVY RAIN       3 SSE HIGHLANDS RANCH   39.51N 104.95W
06/11/2015  M1.43 INCH       DOUGLAS            CO   TRAINED SPOTTER

0930 PM     HEAVY RAIN       4 ESE FOXFIELD          39.57N 104.73W
06/11/2015  M1.55 INCH       DOUGLAS            CO   TRAINED SPOTTER

0855 PM     HEAVY RAIN       10 E ELBA               39.92N 102.99W
06/11/2015  M1.80 INCH       WASHINGTON         CO   TRAINED SPOTTER

            RECORDED FROM 6 PM AND 830 PM MDT THIS EVENING.

0815 PM     FLOOD            12 E PARKER             39.51N 104.54W
06/11/2015                   ELBERT             CO   EMERGENCY MNGR

            NORTHWEST ELBERT COUNTY - MANY RURAL ROADS CLOSED DUE TO
            AREAL FLOODING. BASEMENTS REPORTED FLOODED. FLOODING ON
            COAL AND RUNNING CREEKS. ELBERT COUNTY RD 106 CLOSED DUE
            TO HIGH WATERS BETWEEN COUNTY ROADS 5 AND 13.

0748 PM     HEAVY RAIN       4 SSE DENVER            39.67N 104.93W
06/11/2015  M1.58 INCH       DENVER             CO   TRAINED SPOTTER

            1.58 INCHES OF RAIN PAST 1 HR 40 MINS IN SOUTHEAST
            DENVER...MOST OF THAT FELL IN THE FIRST 40 MINS. MINOR
            STREET AND YARD FLOODING.

0720 PM     FLASH FLOOD      9 SSE ARAPAHOE PARK     39.53N 104.60W
06/11/2015                   ELBERT             CO   TRAINED SPOTTER

            FLASH FLOODING WASHED OUT A 6 FOOT DIAMETER CULVERT AT
            THE END OF GLENNON RD, SOUTH OF ELBERT CTY RD 186 IN
            NORTHWEST ELBERT COUNTY.

0628 PM     FLASH FLOOD      AKRON                   40.16N 103.21W
06/11/2015                   WASHINGTON         CO   COUNTY OFFICIAL

            FLOOD WATER RUNNING ACROSS U.S. HIGHWAY 34 NEAR AKRON IN
            NORTHERN WASHINGTON COUNTY.

0628 PM     FLOOD            SEDALIA                 39.43N 104.97W
06/11/2015                   DOUGLAS            CO   LAW ENFORCEMENT

            FLOODING REPORTED BY DOUGLAS COUNTY SHERIFF IN SEDALIA,
            APPROXIMATELY 25 MILES SOUTHWEST OF DENVER.

0617 PM     HEAVY RAIN       4 NNW CASTLE ROCK       39.43N 104.88W
06/11/2015  M2.36 INCH       DOUGLAS            CO   TRAINED SPOTTER

0600 PM     FLASH FLOOD      7 E PARKER              39.51N 104.63W
06/11/2015                   ELBERT             CO   EMERGENCY MNGR

            CREEKS WERE FLOWING RAPIDLY AND WERE 4 FEET DEEP. AT
            LEAST 3 ROADS CLOSED LAST EVENING DUE TO WATER RUNNING
            OVER THE ROAD. SEVERAL BASEMENTS FLOODED.

0550 PM     HEAVY RAIN       9 N ELIZABETH           39.49N 104.60W
06/11/2015  M2.22 INCH       ELBERT             CO   TRAINED SPOTTER

            RAIN FELL IN 30 MINUTES. SEVERE FLOODING NOTED.

0255 PM     HEAVY RAIN       2 SSE LOVELAND          40.39N 105.06W
06/11/2015  M1.80 INCH       LARIMER            CO   TRAINED SPOTTER

            1.24 PAST 55 MINUTES

0130 PM     HEAVY RAIN       OWL CANYON              40.76N 105.17W
06/11/2015  M1.73 INCH       LARIMER            CO   MESONET

            IN 30 MINUTES

1255 PM     HEAVY RAIN       4 WNW WELLINGTON        40.72N 105.07W
06/11/2015  M1.22 INCH       LARIMER            CO   TRAINED SPOTTER

            PAST 40 MINUTES

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:43 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver, Douglas, Jefferson3 hr
Jun 11, 8:42 PM MDTAreal Flood WarningBOUArapahoe, Douglas4 hr
Jun 11, 8:51 PM MDTRiver Flood WarningBOUDenver8 hr
Jun 11, 8:52 PM MDTAreal Flood WarningBOUDouglas6 hr
Jun 11, 8:55 PM MDTAreal Flood WarningBOUArapahoe, Douglas, Elbert6 hr
Jun 11, 11:23 PM MDTAreal Flood WarningBOUJefferson6 hr
Jun 12, 5:16 AM MDTAreal Flood WarningBOUJefferson4 hr
Jun 12, 6:23 AM MDTAreal Flood AdvisoryBOUArapahoe, Douglas6 hr
Jun 12, 7:03 AM MDTFlash Flood WarningBOUDouglas6 hr

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.